# SDR DALA2020033102096

- Difficulty date: March 26, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RIB 33 W.S. 1046.2 ABOVE STRINGER L7 IN ACCESS PANEL AREA 542CB FOUND TO BE OUT OF LIMITS REPAIRED PER ERA 585659-14. (LP 1540171)
